MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 36MM +5 OFFSET; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 36MM +5 OFFSET; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6260-9-236
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Metal Related Pathology (4530); High metal ion levels (4847)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: the patient reported that he allegedly underwent right hip replacement surgery on (b)(6) 2011, and in (b)(6) 2025 he began experiencing clicking sounds in his right hip.Blood tests were ordered and results allegedly showed cobalt at 17.5 and chromium at 6.1.Allegedly during the revision surgery on (b)(6) 2025, the ball component was replaced with cleansing the joint of cobalt debris.
 
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
V40 COCR LFIT HEAD 36MM +5 OFFSET
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24303038
Report Number0002249697-2026-00089
Device Sequence Number17453047
Product Code JDI
UDI-Device Identifier07613327032314
UDI-Public07613327032314
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Catalogue Number6260-9-236
Device Lot NumberMKKJX5
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale